# SDR IPXA2016112811039

- Difficulty date: November 28, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,534 hours, 14,516 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWERING CABLE AFT INOP. DEFERRED PER MEL 52-10-2-2-1. INSTALLED MISSING CABLE PER AMM 52-11-03-400-801. OPS CK OK. M591311 CLEARED AND PLACARD REMOVED.
